It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board

  • Coartem for babs

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-03-2019, 04:48 PM   #1
    limeylou
    Newbie
    (female)
     
    limeylou's Avatar
     
    Join Date: Feb 2019
    Location: Portland
    Posts: 1
    limeylou HB User
    Coartem for babs

    New to site after months of reading responses and comments. I was bitten in June of 2018 and have been on antibiotics (clarithromycin) since first experiences symptoms. I ended up feeling better, but never made it past being marginally functional. Tested positive for Lyme after about 3 months and recently tested positive for co-infections. Now seeing a LLD and he put me on Coartem for 3 weeks. So tired I can barely move. Has anyone else tried Coartem? Next phase is Mepron for 8 weeks. I thought things were tough before, but this is pretty awful. Not sure if the fatigue is a side effect of the meds or because I am not taking the clarithromycin. Any thoughts?

     
    Reply With Quote
    The following user gives a hug of support to limeylou:
    tess201 (02-04-2019)
    Sponsors Lightbulb
       
    Old 02-04-2019, 06:08 AM   #2
    tess201
    Senior Veteran
    (female)
     
    Join Date: Aug 2013
    Location: NYC
    Posts: 1,008
    tess201 HB Usertess201 HB Usertess201 HB Usertess201 HB Usertess201 HB Usertess201 HB Usertess201 HB Usertess201 HB Usertess201 HB Usertess201 HB Usertess201 HB User
    Re: Coartem for babs

    limeylou,

    Not only may the particular meds you are taking be making you feel so unwell but also the herx effect (when treatment is started and the critters start to die toxins are released that can make us feel mighty ill! This is called herxing).

    Detoxing is so important when treating LD to get rid of those toxins. If your LLMD isn't emphasizing this (many don't) do your own research. There are any ways that you can help to relieve those symptoms.

    I wish you the best with this. Hang in there. Dealing with LD is a process, not a quick fix.

    Tess

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:27 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!